MathSciNet Relay Station
MathSciNet bibliographic data
MR2243708 (2007c:45020) 45K05 (49L25 60J75)
Jakobsen, Espen R.; Karlsen, Kenneth H. A "maximum principle for semicontinuous functions'' applicable to integro-partial differential equations. NoDEA Nonlinear Differential Equations Appl. 13 (2006), no. 2, 137–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement